Thread: Tbol Tiredness
01-16-2006, 02:22 PM #1
Anyone else feel a little tired on tbol? 50mgED is my dosage. I'm not wasted tired but I have noticed that I need cat nap more often.
01-16-2006, 02:23 PM #2
lethargy and loss of appetite are pretty common with tbol
01-16-2006, 02:24 PM #3Originally Posted by kloter1
Hyperactivity and eating everything in sight is common as well.
01-16-2006, 03:02 PM #4Originally Posted by Hellmask
Really? I don't feel overactive but my appetite has increased a bit. Hmm
01-16-2006, 03:09 PM #5Originally Posted by kloter1
I have never seen anyone document on here that Tbol has been the cause of their loss of appetite. But, this could be the first...
01-16-2006, 03:26 PM #6Originally Posted by Swifto
Not mine...it's gone up a bit...just a little tired
01-16-2006, 03:32 PM #7
Definately no loss of appetite, and on occasion i guess i felt a little tired .. nothing major and not that often.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)